# SDR DL72L010469

- Difficulty date: March 22, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- Aircraft time: 75,193 hours, 50,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK FWD ANGLE CRACKED AT STA 910 ABOVE MLG UPLOCK IN THE LT MLG WW.  REPAIRED PER MM 53-11-000-8.
